Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on the divisibility of the class numbers of certain quartic number fields by $ 5$


Author: Akira Endô
Journal: Proc. Amer. Math. Soc. 91 (1984), 513-517
MSC: Primary 11R29; Secondary 11R16
MathSciNet review: 746079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The congruence relation modulo 5 between the class numbers of the real and imaginary quartic subfields of the extension of a quadratic number field obtained by adjoining a fifth root of unity is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R29, 11R16

Retrieve articles in all journals with MSC: 11R29, 11R16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746079-X
PII: S 0002-9939(1984)0746079-X
Keywords: Quartic number field, class number, $ p$-adic $ L$-function
Article copyright: © Copyright 1984 American Mathematical Society